Mathematics: Page 124: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 19 | Views: 825

Mathematics, Brazil, Volume 11 Issue 3, March 2022

Pages: 1085 - 1097

Experiment: Methodological Basis

Joao Gilberto Correa da Silva

Downloads: 19 | Views: 919

Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 980 - 987

A Short Review on Lacunary and λ-Statistical Convergence

Suraj Sharma

Downloads: 19 | Views: 963

Mathematics, India, Volume 11 Issue 4, April 2022

Pages: 1142 - 1143

Upper and Lower Weakly Quasi Continuous Fuzzy Multifunctions

Saurabh Saxena

Downloads: 19 | Views: 887

Mathematics, India, Volume 11 Issue 5, May 2022

Pages: 1730 - 1737

A Comparative Study between Experimental & Numerical Value of Subharmonic Acoustic Resonances

R. N. Shukla | A. K. Ray

Downloads: 19 | Views: 1553

Mathematics, India, Volume 11 Issue 5, May 2022

Pages: 1866 - 1872

Double Diffusive Convection in a Layer of Saturated Rotating Couple-Stress Nanofluid in a Porous Medium

Sudhir Kumar Pundir | Rahul Kumar | Rimple Pundir

Downloads: 19 | Views: 1115

Mathematics and Statistics, India, Volume 11 Issue 7, July 2022

Pages: 149 - 153

Bayesian Shift Point Estimation of Generalized Compound Rayleigh Distribution under General Entropy Loss Function

Uma Srivastava | Harish Kumar

Downloads: 19 | Views: 958

Mathematics, India, Volume 11 Issue 9, September 2022

Pages: 988 - 992

On Computation of Isomorphism Classes of Transversals

Manohar Choudhary | Vivek Kumar Jain

Downloads: 19 | Views: 1252

Mathematics and Statistics, India, Volume 11 Issue 9, September 2022

Pages: 1025 - 1026

Complex Plane and Cartesian Plane

B. Tabsum

Downloads: 19 | Views: 1058

Mathematics and Informatics, India, Volume 11 Issue 9, September 2022

Pages: 1172 - 1173

The Strong Goldbach Conjecture is True

Kiran Kalyankar | Onkar Wanve

Downloads: 19 | Views: 858

Mathematics, India, Volume 11 Issue 12, December 2022

Pages: 663 - 665

Composite Graph of a Group

Chinmayee Kumar

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.